Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Howe/Kirillov theory for $p$-adic symmetric spaces
HTML articles powered by AMS MathViewer

by Jeffrey Hakim PDF
Proc. Amer. Math. Soc. 121 (1994), 1299-1305 Request permission

Abstract:

The method of coadjoint orbits is adapted to sufficiently small compact subgroups of a pair $(G,{G_ + })$, where G is a p-adic group and ${G_ + }$ is the subgroup of fixed points of an involution. The techniques developed here have been used to prove local integrability of certain distributions which are fundamental in the harmonic analysis of $G/{G_ + }$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E50, 22E35
  • Retrieve articles in all journals with MSC: 22E50, 22E35
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1299-1305
  • MSC: Primary 22E50; Secondary 22E35
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1195479-1
  • MathSciNet review: 1195479